# SDR ASAA1159822

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,203 hours, 5,282 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 99061789
- Condition: Defective
- Location: Cockpit
- Part time: 37,826 hours, 17,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DISENGAGED TWICE WITHOUT COMMAND.  FIRST TIME AT CRUISE FL380 M.80 SECOND TIME IN V/S DESCENT FL350 M.79.  DFCS LOGGED NUMEROUS MCP DATA INV FAULTS NR 22 11607 ON CH: A&B REF FIM:22 11/817 & 801 FAULT ACTIVE.  REPLACED MCP REF MM:22 11 34 OPS CHECK NML.  ACCOMP DFCS LAND VERIFY NR 49 CK DFCS LRU MCP NR 32 CK & HGS SENSOR FCC/AT TEST ALL CHECK NML REF MM:22 11 00 22 11 34 & SMM:34 36 00.
